but after, my arm aches to my hand, i did not "miss", but i get a rash and it hurts my joints, and feels like its in my bones, why is that?
When I drug is injected in to a vein blood rushes in the needle, when it goes in it does not hurt?
Added 5 Mar 2010:
It looks like when you have broken blood vessels. Needless to say i am not using that area. I am actually taking as it should be, it is hard, it does not get the person high, unless they don't take it regularly, so I guess it's the obssession of the "ritual" of it.
Added 5 Mar 2010:
As i said before i have had abcesses (spelling?) and i have been on antibiotics before, due to this, but that was different-drug type and this is only in this one area-i know so i should not do it, and i am not, it is just so weird and i am considering getting it looked at soon.
Added 27 Jun 2011:
i found out that its an artery that was being used, not good, but that has stopped, had a small slip but im ok, trying to get down off the subs and xanax, i think due to my anxiety disorder i may have them forever-my Dr. agreed, but just not as many! Hey Jay, sorry it took me awhile to answer whats up? how r u?
I'm not sure what type of drug you're injecting, but when you're giving an IV injection or drawing blood, you always want to pull back and see the "flash" of blood so you know you're in the vein. I'm guessing the pain you're feeling is either bruising from not being in the vein correctly or from the drug itself. I'm speaking from experience of giving injections and drawing blood on animals. :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jul 2010 • 1 answer
Posted 12 Apr 2015 • 1 answer
Posted 26 Oct 2015 • 2 answers
Posted 23 Dec 2015 • 0 answers
Posted 8 Aug 2016 • 0 answers